# SDR QXEA2011072700608

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS ON ATTACH FLANGE OF RT STG 25, FROM X116.00 - X156.00.  REMOVED 13 CORRODED RIVETS IAW SRM 51-42-05-00-01.  AFTER FURTHER INSP, NO DAMAGE FOUND TO STRINGER.  INSTALLED 13 NEW RIVETS IAW SRM 51-42-05-02-01.  PRIMED AND PAINTED FRAME IAW SRM 51-25-15-02-01.  APPLIED MOISTURE DISPLACING COMPOUND IAW RD 8/4-53-2344.
